Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some special limits of Schottky groups


Author: Daniel M. Gallo
Journal: Proc. Amer. Math. Soc. 118 (1993), 877-883
MSC: Primary 30F40; Secondary 30F10, 57M60, 57S30
DOI: https://doi.org/10.1090/S0002-9939-1993-1148024-X
MathSciNet review: 1148024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every extended Schottky group $ G$ which uniformizes a compact Riemann surface $ S$ is a geometric limit of Schottky groups $ {G_n}$ which also uniformize $ S$. That is, every element $ g \in G$ is the limit of elements $ {g_n} \in {G_n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F40, 30F10, 57M60, 57S30

Retrieve articles in all journals with MSC: 30F40, 30F10, 57M60, 57S30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1148024-X
Article copyright: © Copyright 1993 American Mathematical Society